The nonclassical symmetries method is applied to a class of reaction-diffusion equations with nonlinear source, i.e. ut = uxx +cux +R(u, x). Several cases are obtained by using suitable solutions of the heir-equations as described in [M.C. Nucci, Nonclassical symmetries as special solutions of heir-equations, J. Math. Anal. Appl. 279 (2003) 168–179].

Nonclassical symmetries for a class of reaction-diffusion equations: the method of heir-equations

M.C. Nucci
2013

Abstract

The nonclassical symmetries method is applied to a class of reaction-diffusion equations with nonlinear source, i.e. ut = uxx +cux +R(u, x). Several cases are obtained by using suitable solutions of the heir-equations as described in [M.C. Nucci, Nonclassical symmetries as special solutions of heir-equations, J. Math. Anal. Appl. 279 (2003) 168–179].
File in questo prodotto:
File Dimensione Formato  
3207190.pdf

accesso aperto

Tipologia: Versione Editoriale (PDF)
Licenza: Creative commons
Dimensione 1.38 MB
Formato Adobe PDF
1.38 MB Adobe PDF Visualizza/Apri
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11570/3207190
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 26
  • ???jsp.display-item.citation.isi??? 27
social impact